Premature ventricular contractions as a side effect of filgrastim in a child with B-thalassaemia

Hanan F. Nazir, Niranjan Joshi, Yasser A. Wali

Research output: Contribution to journalArticle

Abstract

Premature ventricular contractions are a rare side effect of filgrastim, reported mainly in elderly men. Here we report the case of a 9-year-old child with thalassaemia who developed frequent premature ventricular contractions after three doses of filgrastim were given for deferiprone-induced agranulocytosis. The arrhythmia resolved 3 weeks after discontinuation of filgrastim. Children treated with filgrastim should be carefully monitored for potentially serious arrhythmia.

Original languageEnglish
Pages (from-to)155-158
Number of pages4
JournalCardiology in the Young
Volume28
Issue number1
DOIs
Publication statusPublished - Jan 1 2018

Keywords

  • agranulocytosis
  • B-thalassaemia
  • child
  • filgrastim
  • Premature ventricular contractions

ASJC Scopus subject areas

  • Pediatrics, Perinatology, and Child Health
  • Cardiology and Cardiovascular Medicine

Fingerprint Dive into the research topics of 'Premature ventricular contractions as a side effect of filgrastim in a child with B-thalassaemia'. Together they form a unique fingerprint.

  • Cite this